Let be the Laplace-Beltrami operator on the unit sphere of . We show that the Hardy-Rellich inequality of the form holds for and $d \ge 4d=3$ with any finite constant, and the optimal constant for the inequality is for and, under additional restrictions on the function space, for . This inequality yields an uncertainty principle of the form on the sphere for functions with zero mean and unit norm, which can be used to establish another uncertainty principle without zero mean assumption, both of which appear to be new. This paper is published in Constructive Approximation, 40(2014): 141-171. An erratum is now appended.

生成讲解博客的中文版本

生成AI智能校验的中文版本